Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximation of the spectrum of closed operators: the determination of normal modes of a rotating basin

Authors: Jean Descloux, Mitchell Luskin and Jacques Rappaz
Journal: Math. Comp. 36 (1981), 137-154
MSC: Primary 65N30; Secondary 47A10, 65J10
MathSciNet review: 595047
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a theory of spectral approximation for closed operators in Banach spaces. The perturbation theory developed in this paper is applied to the study of a finite element procedure for approximating the spectral properties of a differential system modeling a fluid in a rotating basin.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 47A10, 65J10

Retrieve articles in all journals with MSC: 65N30, 47A10, 65J10

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society